view bucket
Track Order
Redeem Voucher
Write to us

Call us: (021) 111-329-224

This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do not arise from joints).

The patients administered with this medicine may experience dry mouth, nausea, blurred vision, dizziness, confusion, tremor, Gastrointestinal disturbances, and restlessness.

The patients with glaucoma (high pressure in the eye), urinary problems, myasthenia gravis (a muscular disorder in which there is serious muscle weakness), prostatic hypertrophy (prostate enlargement), porphyria (liver disorders characterized by buildup of a substance called porphyrins which affect the skin and nervous system), tardive dyskinesia (a side effect of antipsychotic medications which causes a person to have uncontrollable stiff jerky movements of their face and body) and GI obstruction should avoid the use of this medicine. Please consult your doctor for more information.

  • Take this medication with or without meals.
  • Please immediately inform your doctor in-case of any serious adverse effects.
  • Please discontinue this medicine in case of any allergic reaction associated with its use.
Muscle spasms

This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do not arise from joints).

  • This medicine has no known side effects. However if you do experience any unusual side effects please make sure to consult your doctor.
  • An allergic reaction to this medicine is uncommon. If you do experience a rash, itching, swelling, dizziness or trouble breathing, seek medical attention immediately.

This medication is contraindicated in patients with severe heart impairment, alcoholism (alcohol dependency), weight lower than 50 kg, renal (kidney) or hepatic (liver) impairment, malnutrition, dehydration, and anemia(lower than normal amount of red blood cells in the blood). Contact your healthcare provider for further information.

  1. What to do if you miss dose of paracetamol?

 

Please take your dosage as per prescription. If you miss a dose, take it as soon as you remember. If time for next dose is close, take medicine normally. Do not double dose.

 

  1. What to do in case of over-dosage of paracetamol?

Please immediately consult a doctor.

 

  1. How does paracetamol work?

Paracetamol works by inhibiting chemical messengers in the brain that are associated with the perception of pain.

Paracetamol reduces fever by acting on chemical messengers in an area of the brain that is responsible for temperature regulation.

 

  1. How many days paracetamol can be taken?

You can take Paracetamol every 4 to 6 hours, up to four times a day. However, it is best to follow the prescribed dose. Please do not overdose on paracetamol, as it can have serious adverse effects.

 

  1. Can Paracetamol make you sleepy?

Paracetamol may make you drowsy.

 

  1. What is the difference between Paracetamol and Panadol?

Paracetamol is the medicine that reduces pain and fever. Panadol is the brand name for Paracetamol.

 

 

 

  1. Is Paracetamol an anti-depressant?

Paracetamol is not known to have any depressing effects. However, the effects may vary from person to person.

 

  1. Is Paracetamol and Ibuprofen the same?

Paracetamol and Ibuprofen are different. Paracetamol has no anti-inflammatory effects; however, Ibuprofen does have anti-inflammatory effects.

 

  1. Can Paracetamol help reduce anxiety?

Paracetamol may help with anxiety. However, it is not definite.

 

  1. Is Paracetamol available as an over-the-counter medicine?

Yes, Paracetamol is available as an over-the-counter medicine at most places. However, please do not use it unless you really need it.

This medicine should be taken with food.
  • Tablets may be crushed or swallowed whole.
  • Please immediately contact your doctor in case of any serious adverse effects.
  • Avoid consumption of alcohol during use of this medicine.
  • Drink plenty of water to prevent dehydration.
Fever and pain
It is a combination of substances that help relax muscles. The medicine helps decrease the sensation of pain and helps you rest.
This medicine may cause drowsiness.
The use of this medication is not recommended in children
It is best to withdraw this medicine gradually as sudden withdrawal may have adverse effects.
This medicine contains aspirin, a medicine used for relieving pain.
This medicine works by blocking (neurotransmitters) chemical messengers in the brain that inform us that we have pain. It also reduces fever by affecting the neurotransmitters in the area of the brain that manages or regulates body temperature.
It is not recommended to take this medicine for more than 3 days unless advised by your doctor otherwise.
Studies have shown that long term use of medicine is associated with a risk of adverse events such as heart attacks, bleeding inside the digestive system and hinders kidney function.
Having difficulty breathing and passing out are some signs of an overdose of this medicine.
Please take your dosage as per the prescription. If you miss a dose, take it as soon as you remember. If the time for the next dose is close, take medicine normally. Do not double the dose.
The risk of this medication cannot be ruled out in pregnant females. Therefore, please consult your doctor before use.
The effects of this medicine are unknown in lactating females. Therefore, please consult your doctor before use.
Please avoid driving when taking this medicine as it may affect your ability to drive.
Please avoid consuming alcohol when taking this medicine.
Patients with tachycardia (increased heart rate), renal (kidney), hepatic (liver) and heart impairment, hypertension (high blood pressure), urinary problems, and elderly should be cautious. Please withdraw this medicine gradually.
There is no evidence of risk associated with the use of this medicine in pregnant females. However, it is best to consult your doctor before use.  
The effects of this medicine in lactating females are undetermined. Therefore, please consult your doctor before use.
Please avoid consuming alcohol when taking this medicine.
Serious skin reactions may also occur with the use of this medication. Patients should be warned of the symptoms of such reactions and advised to discontinue the medication immediately if they appear. Patients with hypersensitivity or allergy to this medication should also be cautioned against its use. Patients should also inform their doctor of their complete medical history, especially any history of liver problems or alcohol abuse or if they have diabetes or any condition that requires them to avoid sugar. Consult your healthcare provider for more details.

Disclaimer

Dawaai's intention is to make sure that it's consumers get information that is accurate, reviewed by an expert and error-free. However, the information mentioned here should not be used as a replacement for the advice of a qualified physician. The information given here is for informational purposes only, which may not cover all possible precautions, side effects, contraindications or drug interactions. Consult your doctor and discuss your queries related to any medicine or disease.

Savings

Show All
  • cash-logo
  • 15% OFF
  • hbl-logo
  • 20% OFF
  • hbl-metro
  • 25% OFF
  • faysal-logo
  • 25% OFF
  • meezan-logo
  • 20% OFF
  • alfalah-logo
  • 20% OFF

Explore alternate brands

Nuberol 35mg/450mg tablet


Searle

55.71% Pricey

Rs.5.45/tablet

Acetofen 35mg/450mg tablet


Shaigan

You save 34.03%

Rs.2.31/tablet

Acetor 35mg/450mg tablet


Neo Medix

You save 48.57%

Rs.1.8/tablet

Angesic 35mg/450mg tablet


Mass-PH Health

You save 45.71%

Rs.1.9/tablet

Anorol 35mg/450mg tablet


Medela

You save 25.71%

Rs.2.6/tablet

Begesic 35mg/450mg tablet


Batala Pharma

You save 45.71%

Rs.1.9/tablet

Citrogesic 35mg/450mg tablet


Stand Pharm

You save 25.71%

Rs.2.6/tablet

Dolex 35mg/450mg tablet


Pramount

7.29% Pricey

Rs.3.76/tablet

Dolex 35mg/450mg tablet


Pramount

You save 35.71%

Rs.2.25/tablet

Dolex 35mg/450mg tablet


Pramount

5.91% Pricey

Rs.3.71/tablet

Duragesic 35mg/450mg tablet


Tabroos

Same Price

Rs.3.5/tablet

Finegesic 35mg/450mg tablet


Mediceena

You save 4.29%

Rs.3.35/tablet

Flexar 35mg/450mg tablet


Candid

You save 16.67%

Rs.2.92/tablet

Flexodin 35mg/450mg tablet


Remigton

You save 30%

Rs.2.45/tablet

Flogesic 35mg/450mg tablet


Polyfine

14.29% Pricey

Rs.4/tablet

Fygesic 35mg/450mg tablet


Fynk

You save 42.86%

Rs.2/tablet

Gloral 35mg/450mg tablet


Global Pharma

You save 36.86%

Rs.2.21/tablet

Graygesic 35mg/450mg tablet


Grays

You save 39.14%

Rs.2.13/tablet

Heligesic 35mg/450mg tablet


Helicon

You save 42.86%

Rs.2/tablet

Lexodin 35mg/450mg tablet


Lexicon

You save 100%

Rs.0/tablet

Medigesic 35mg/450mg tablet


Wilshire

53.31% Pricey

Rs.5.37/tablet

Medigesic 35mg/450mg tablet


Wilshire

You save 100%

Rs.0/tablet

Medigesic 35mg/450mg tablet


Wilshire

You save 100%

Rs.0/tablet

Nesgesic 35mg/450mg tablet


Pearl

You save 25.71%

Rs.2.6/tablet

Nesgesic 35mg/450mg tablet


Pearl

9.51% Pricey

Rs.3.83/tablet

Excedrin-Xtra 35mg/450mg tablet


Aries

You save 36.86%

Rs.2.21/tablet

Medigesic-C 35mg/450mg tablet


Wilshire

You save 100%

Rs.0/tablet

Medigesic-C 35mg/450mg tablet


Wilshire

You save 100%

Rs.0/tablet

Sinaxamol 35mg/450mg tablet


AGP

57.14% Pricey

Rs.5.5/tablet